ADVERTISEMENT
ADVERTISEMENT

Q. I get too wet whenever I have sex with my partner. Please help.

Answered by
Dr. Purushottam Sah
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Nov 20, 2020

Hello doctor,

I am a 39-year-old female. For the last four years, whenever my partner and I have sex, I get too wet. It is so that neither one of us can feel anything. I have been to the gynecologist. She told it was because of my Bartholin's glands, and they froze them. But that did not work. Again they burnt them, but it did not work this time also. I then had a vaginal hysterectomy taking my cervix but leaving my ovaries, which did not work. I have tried decongestant also as they said. All that made me sleepy, but no change. What can I do? It is going on for five years that I feel nothing. I do not have an STD or infection. This causes me to feel inadequate. Please help.

I am currently on Xanax 2, Prozac 80.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

It is not due to anything related to your physical anatomy. If there were anything abnormal physically, then you would get wet apart from sex too. It may be related to hyperstimulation. Prozac (Fluoxetine) has sexual side effects, usually calming but maybe stimulatory. You can change the dose or medicine. Try reducing your weight. Are you taking any supplements? It also has sexual side effects. You can skip foreplay to reduce stimulation.

Thank you doctor,

I have pernicious anemia, and I am taking Vitamin B12 and Folic acid. It happens within 30 seconds every time when the intercourse occurs.

#

Hello,

Welcome back to icliniq.com.

Yes, as it happens with the initiation of sex only and not on other occasions, it does not seem to be due to overactive glands. Prozac increases neurotransmitter serotonin. It has different sexual effects in different doses. You can reduce the dose and see the results. If lowering the dose does not help, you may need to change the Prozac with a different drug, depending on the reason you are taking Prozac. You are taking vitamin B12. It would help if you also take a complete B-Complex group tablet and it because taking any Vitamin B alone for a long time may cause a deficiency of other vitamins.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I am on Tramadol and Priligy for premature ejaculation. Is there risk of serotonin syndrome?

.. syndrome will not occur when you consume high doses of SSRI (selective serotonin reuptake inhibitors) and then stop abruptly. My advice to you would be a safer way out. You should continue with Dapoxetine 60 mg and avoid Tramadol. If you do not ge...   Read full

Is it safe to take Prozac along with Ashwagandha?

.. all, take Ashwagandha 500 mg two times a day with water after food for anxiety for one month regularly. As you are advised to take Prozac 20 mg (Fluoxetine), you can take it as prescribed by your physician. But keep some time gap between Ashwagand...   Read full

Is it safe to take Prozac during pregnancy?

.. your good news and I went through your query. In my opinion you can continue with Prozac (Fluoxetine) in your case. There are no human studies conducted for Prozac, but animal studies have shown variable effects. There seems to be a mild increase...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.